# SDR SWAA2021030351029

- Difficulty date: February 13, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED AT BS 500D STRINGER 19 R FWD CARGO COMPARTMENT / REMOVED AND INSTALLED NEW GUSSET AND FASTENERS LOCATED AT BS 500D STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A7902 REV - AND SRM 51-10-02 ITEM 9
